# SDR VNAA202305091112

- Difficulty date: May 6, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 27,472 hours, 21,555 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Controller
- Part number: 4480000601
- Part serial: 01057
- Condition: Unserviceable
- Location: Steering
- Part time: 15,072 hours, 13,693 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STEERING INOP MSG IN FLIGHT / REMOVED AND REPLACED CONTROLLER, N/W STEERING ELECTRONIC IAW CRJ 700 AMM 32-51-10-000/400-801-A01. PERFORMED RIGGING OF THE RVDT WITH USE OF THE MDC AIRCRAFT ON GROUND IAW CRJ 700 AMM 32-51-05-820-803-A01-PSA. PERFORMED FUNCTIONAL TEST OF THE NOSE WHEEL STEERING IAW CRJ 700 AMM 32-51-00-720-801-A01. OPS TESTS GOOD
